# SDR SWIA200413004

- Difficulty date: March 7, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 10,107 hours, 13,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120227
- Condition: Malfunctioned
- Location: Te Flap Lever
- Part time: 4,783 hours, 5,895 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS MULTIPLE CONTROL FAULTS (ON TAXI OUT AND APPROACH).  REPLACED FLAP CONTROL HANDLE PER MM 27-50-01.  OPS CHECK GOOD.
